MathSciNet Relay Station
MathSciNet bibliographic data
MR2196998 11M26 (11M06 11Y35)
Broughan, Kevin A.; Barnett, A. Ross Linear law for the logarithms of the Riemann periods at simple critical zeta zeros. Math. Comp. 75 (2006), no. 254, 891–902 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement